# SDR SWAA2024021541017

- Difficulty date: January 15, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 4B EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA ( 2024-48818<[01] REPLACED GALLEY 4B EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA I.A.W B737-800 AMM 33-51-01-960-802. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
